# SDR MASA2011050502611

- Difficulty date: May 4, 2011
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N513MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10111
- Aircraft time: 20,621 hours, 14,103 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Trim Panel
- Condition: Loose
- Location: Service Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR TRIM LOOSE.  SECURED DOOR.
